MathSciNet Relay Station
MathSciNet bibliographic data
MR6851 14.0X
Zariski, Oscar A simplified proof for the resolution of singularities of an algebraic surface. Ann. of Math. (2) 43, (1942). 583–593.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement